Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum à ``Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif $p$-adique''


Author: Anne-Marie Aubert
Journal: Trans. Amer. Math. Soc. 348 (1996), 4687-4690
MSC (1991): Primary 20G40, 22E50
DOI: https://doi.org/10.1090/S0002-9947-96-01776-X
Original Article: Trans. Amer. Math. Soc. 347 (1995), 2179-2189.
MathSciNet review: 1390967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] A.-M. Aubert, Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif $p$-adique, Trans. Amer. Math. Soc. 347 (1995), 2179--2189. MR 91i:22025
  • [B] J.N. Bernstein (rédigé par P. Deligne), Le ``centre'' de Bernstein, Représentations des groupes réductifs sur un corps local, Travaux en cours, Hermann, Paris, 1984. MR 86e:22028
  • [BZ] J.N. Bernstein et A. Zelevinski, Induced representations of reductive $p$-adic groups I, Ann. Sci. Ecole. Norm. Sup. 10 (1977), 441--472. MR 58:28310
  • [C] W. Casselman, Introduction to the theory of admissible representations of $p$--adic reductive groups, Prépublication 1974 (Nouvelle version Mai 1995).
  • [S] J.-P. Serre (Cours au Collège de France 1957--1958, rédigé par P. Gabriel), Algèbre Locale. Multiplicités, Lecture Notes in Math., vol. 11, Springer (deuxième édition), Berlin--Heidelberg--New-York, 1965. MR 34:1352

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 20G40, 22E50

Retrieve articles in all journals with MSC (1991): 20G40, 22E50


Additional Information

Anne-Marie Aubert
Affiliation: Ecole Normale Supérieure, L.M.E.N.S.–D.M.I. (C.N.R.S. U.R.A. 762), 45 rue d’Ulm, F–75005 Paris, France
Email: aubert@dmi.ens.fr

DOI: https://doi.org/10.1090/S0002-9947-96-01776-X
Received by editor(s): April 11, 1996
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society